I Am Allergic to Penicillin is It Safe to Have Juvederm?
- Asked by tarry1 in London
- 2 years ago
Juvederm Treatment with history of Penecillin Allergy
Hello and thank you for the question.
There is no known cross reactivity between Penecillin and Juvederm. You are safe to proceed with your Juvederm Treatment.
Glenn Vallecillos, M.D., F.A.C.S.
Web reference: http://www.BeverlyHillsCosmeticSurgeon.com
Juvederm does not contain penicillin. Juvederm is made from hyaluronic acid So you should not have a allergic reaction to Juvederm.
Juvederm and penicillin allergy
There is no known cross reactivity between Juvederm and penicillin. It should be safe to have Juvederm even if you are allergic to penicillin.
Penicillin allergy & Juvederm
Yes, you can go ahead and get your Juvederm safely. There is no cross-reaction between penicillin and juvederm, so people who are allergic to one, won't be allergic to the other.
All the best,
Penicillin Allergy and Juvederm
There is presently no evidence supporting cross reactivity with Juvederm and Penicillin. Allergic reactions are rare with Juvederm.
Allergies and Fillers
There are no concerns with Juvederm or Restylane injections if you have an allergy to penicillin.
Juvederm and Penicillin allergy
Juvederm does not contain any Penicillin so it would be safe for injection with patients with Penicillin allergies.
Penicillin allergy patients can get Juvederm
It is absolutely safe to get Juvederm if you are allergic to Penicillin. These chemical structures do not interact.
Penicillin allergies do not interfere with either Juvaderm or Restylane hyaluronic acid augmentation
Penicillin allergies do not interfere with either Juvaderm or Restylane hyaluronic acid augmentation. The products are not related and pose no threat to each other.
Juvederm And Drugs Do Not Cross-React
Juvederm and Penicillin are completely different chemical compounds. Juvederm is composed of a natural substance, hyaluron, of which the body is very familiar so it is not a drug. Penicillin is a synthetically-derived drug that is not natural to the body. For these reasons, there is no relationship between a Penicillin allergy and any risk of reaction from a Juvederm injectable treatment.
Web reference: http://www.eppleyplasticsurgery.com/injectable.html
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.